Document Detail


Acitretin-induced alopecia areata: a case report.
MedLine Citation:
PMID:  25198403     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
Abstract Alopecia areata is a common form of non-scarring hair disorder. The development of alopecia areata during anti-psoriatic treatment has been reported with the systemic therapies such as infliximab, etanercept, adalimumab, alefacept and efalizumab. Retinoid-induced alopecia areata on the eyelash and eyebrow has not been reported in the literature. We report a female patient who presented with alopecia areata of the eyebrow and eyelash one month after the initiation of acitretin therapy for psoriasis.
Authors:
Emin Ozlu; Ayse Serap Karadag; Necmettin Akdeniz; Tugba Kevser Uzuncakmak
Related Documents :
11152323 - A report on more than 10,000 vaginal hysterectomies performed without ligation of the p...
23450463 - Congenital fusion of jaw and ankyloblepharon filiforme adnatum: malformation and multip...
24995203 - Indian tick typhus - an uncommon cause of hepatitis: a case report.
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-9-8
Journal Detail:
Title:  Cutaneous and ocular toxicology     Volume:  -     ISSN:  1556-9535     ISO Abbreviation:  Cutan Ocul Toxicol     Publication Date:  2014 Sep 
Date Detail:
Created Date:  2014-9-8     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101266892     Medline TA:  Cutan Ocul Toxicol     Country:  -    
Other Details:
Languages:  ENG     Pagination:  1-3     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Enoxaparin-induced hemorrhagic bullous dermatosis in a leprosy patient.
Next Document:  Chronic radiodermatitis developing after iridium-192 exposure: a case report.